MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. ENTERPRISE 9000X; BED, AC-POWERED ADJUSTABLE HOSPITAL

ARJOHUNTLEIGH POLSKA SP. Z O.O. ENTERPRISE 9000X; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number 9714DF101BCUSB
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The circumstances under which the screws were pulled out are unknown.The instruction for use for enterprise 9000x (ifu 746-591-en) states that the caregiver should check the operation of the side rails daily, and contact arjo or an approved service agent if a fault is identified.A review of post-market surveillance data showed that excessive external force applied to the side rail is the most common factor associated with similar detachments.This is consistent with the condition of the component in this case, as the mounting screws had been pulled out, resulting in mechanical detachment of the side rail from the frame.The device did not meet its performance specifications due to the confirmed malfunction.There was no indication that the device was in use for patient care at the time of the event, and no injury was reported.The complaint was assessed as reportable due to the detachment of the side rail.
 
Event or Problem Description
During the pick up of the bed, it was observed that the left head side rail was damaged.There was no indication of patient involvement, and no injury was sustained.Additional information provided by the arjo technician confirmed that the side rail was detached because the holding-panel screws had been pulled out.

Brand Name
ENTERPRISE 9000X
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key24398600
Report Number3007420694-2026-00028
Device Sequence Number8168670
Product Code FNL
UDI-Device Identifier05056097337272
UDI-Public(01)05056097337272(11)220513
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number9714DF101BCUSB
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Initial Report FDA Received Date02/20/2026
Date Device Manufactured05/13/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown